# SDR CA971015032

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Selector Valve
- Part number: 65378316
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A "C" CHECK INSPECTION THE THRUST REVERSER SELECTOR VALVE OF NR1 ENGINE WAS FOUND TO HAVE A LEAKING SHAFT SEAL, THE SELECTOR WAS REMOVED AND A SERVICEABLE UNIT INSTALLED AND THE SYSTEM RETURNED TO SERVICE.
